Sur les séries trigonométriques

G. Cantor à Halle a. S.

TBD mathscidoc:1701.33033

Acta Mathematica, 2, (1), 329-335, 1883.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:29 uploaded by actaadmin ] [ 74 downloads ] [ 0 comments ]
@inproceedings{g.1883sur,
  title={Sur les séries trigonométriques},
  author={G. Cantor},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202929557386742},
  booktitle={Acta Mathematica},
  volume={2},
  number={1},
  pages={329-335},
  year={1883},
}
G. Cantor. Sur les séries trigonométriques. 1883. Vol. 2. In Acta Mathematica. pp.329-335. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202929557386742.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved